# SDR ASAA2019042929199

- Difficulty date: April 29, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,773 hours, 12,670 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS09632
- Condition: Intermittent
- Location: Autotrottle Sys
- Part time: 17,776 hours, 5,537 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WILL NOT STAY ENGAGED. GROUNDED - YES. RELEASED PER MEL 22-4B, MEL 22-9B, AUTO THROTTLES INOP. ACCOMPLISHED AUTOTHROTTLE BITE AND OPS TEST. NO FAULTS. REMOVED AND REPLACED NR 2 ASM DUE TO FAULT HISTORY ON 4/29/2019 LEG SHOWING FAULT 22-31688 FLAGGED SEVERAL TIMES. ALL REQUIRED TESTS PASSED. REF AMM 22-31-91. THIS CLEARS MEL 22-4B AND MEL 22-99B.
